# SDR AALA20030145

- Difficulty date: January 31, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT STATION 1380 AND LONGERON 13L.  INSTALLED DOUBLER PER SRM 51-01-00, 53-34-00 AND 53-30-00-2.  (M)
